Alert archive / Montana / Winter Storm Warnings in 2007

Winter Storm Warning 8, NWS Great Falls, MT

April 10, 2007

NWS Great Falls, MT issued this winter storm warning at Apr 10, 2007, 2:15 PM MDT. It took effect at Apr 10, 2007, 9:02 PM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2007, 2:15 PM MDT (20:15 UTC)
In effect from
Apr 10, 2007, 9:02 PM MDT
Expired
Apr 11, 2007, 12:00 PM MDT
In force
15 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTFX 102015
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
215 PM MDT TUE APR 10 2007

MTZ050-051-110430-
/O.UPG.KTFX.SB.Y.0005.000000T0000Z-070411T1500Z/
/O.NEW.KTFX.WS.W.0008.070411T0300Z-070411T1800Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
215 PM MDT TUE APR 10 2007

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
MDT WEDNESDAY...
...SNOW AND BLOWING SNOW ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM MDT WEDNESDAY. THE SNOW AND BLOWING SNOW ADVISORY IS NO
LONGER IN EFFECT. 

SCATTERED RAIN AND SNOW SHOWERS WILL MOVE OVER THE AREA THIS
AFTERNOON. THE PRECIPITATION WILL CHANGE TO ALL SNOW EARLY THIS
EVENING WITH PERIODS OF HEAVY SNOW TO OCCUR DURING THE NIGHT. BY
WEDNESDAY MORNING...NEW SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE
LIKELY OVER THE PLAINS...WITH UP TO A F00T OF SNOW IN THE LITTLE
BELT MOUNTAINS...JUDITH MOUNTAINS...AND BIG SNOWY MOUNTAINS.
ADDITIONALLY...WITH NORTHWESTERLY WINDS GUSTING UP TO 35 MPH...EXPECT
VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ011-013-044-045-047-110430-
/O.CON.KTFX.SB.Y.0005.000000T0000Z-070411T1500Z/
HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY...
CHESTER...CHINOOK
215 PM MDT TUE APR 10 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM
MDT WEDNESDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT
WEDNESDAY. 

EXPECT PERIODS OF SNOW TO CONTINUE FROM THIS AFTERNOON THROUGH THE
NIGHT. BY WEDNESDAY MORNING...NEW SNOW ACCUMULATIONS OF 3 TO 5
INCHES ARE LIKELY OVER THE PLAINS...WITH UP TO 10 INCHES IN THE
SWEET GRASS HILLS AND BEAR PAWS MOUNTAINS. ADDITIONALLY...WITH
NORTHWESTERLY WINDS GUSTING UP TO 40 MPH...EXPECT VISIBILITIES TO
BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
6 follow-up statements
000 
WWUS45 KTFX 102049 CCA
WSWTFX

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
248 PM MDT TUE APR 10 2007

MTZ050-051-110515-
/O.UPG.KTFX.SB.Y.0005.000000T0000Z-070411T1500Z/
/O.COR.KTFX.WS.W.0008.070411T0300Z-070411T1800Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
248 PM MDT TUE APR 10 2007

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
MDT WEDNESDAY...
...SNOW AND BLOWING SNOW ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM MDT WEDNESDAY. THE SNOW AND BLOWING SNOW ADVISORY IS NO
LONGER IN EFFECT. 

SCATTERED RAIN AND SNOW SHOWERS WILL MOVE OVER THE AREA THIS
AFTERNOON. THE PRECIPITATION WILL CHANGE TO ALL SNOW EARLY THIS
EVENING WITH PERIODS OF HEAVY SNOW TO OCCUR DURING THE NIGHT. BY
WEDNESDAY MORNING...NEW SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE
LIKELY OVER THE PLAINS...WITH UP TO A FOOT OF SNOW IN THE LITTLE
BELT MOUNTAINS...JUDITH MOUNTAINS...AND BIG SNOWY MOUNTAINS.
ADDITIONALLY...WITH NORTHWESTERLY WINDS GUSTING UP TO 35
MPH...EXPECT VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF MILE
AT TIMES.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ011-013-044-045-047-110515-
/O.CON.KTFX.SB.Y.0005.000000T0000Z-070411T1500Z/
HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY...
CHESTER...CHINOOK
248 PM MDT TUE APR 10 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM
MDT WEDNESDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT
WEDNESDAY. 

EXPECT PERIODS OF SNOW TO CONTINUE FROM THIS AFTERNOON THROUGH THE
NIGHT. BY WEDNESDAY MORNING...NEW SNOW ACCUMULATIONS OF 3 TO 5
INCHES ARE LIKELY OVER THE PLAINS...WITH UP TO 10 INCHES IN THE
SWEET GRASS HILLS AND BEAR PAWS MOUNTAINS. ADDITIONALLY...WITH
NORTHWESTERLY WINDS GUSTING UP TO 40 MPH...EXPECT VISIBILITIES TO
BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS45 KTFX 110302
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
902 PM MDT TUE APR 10 2007

MTZ013-044-045-111115-
/O.CAN.KTFX.SB.Y.0005.000000T0000Z-070411T1500Z/
/O.NEW.KTFX.SN.Y.0012.070411T0302Z-070411T1500Z/
CHOUTEAU-TOOLE-LIBERTY-
INCLUDING THE CITIES OF...FORT BENTON...SHELBY...CHESTER
902 PM MDT TUE APR 10 2007

...SNOW ADVISORY IN EFFECT UNTIL 9 AM MDT WEDNESDAY...
...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MDT WEDNESDAY. THE SNOW
AND BLOWING SNOW ADVISORY HAS BEEN CANCELLED. 

SNOW WILL CONTINUE OVERNIGHT AND START TO TAPER OFF WEDNESDAY
MORNING. TOTAL SNOW ACCUMULATIONS OF 2 TO 6 INCHES ARE LIKELY OVER
THE PLAINS OF LIBERTY...EASTERN TOOLE AND CHOUTEAU COUNTIES. UP
TO 10 INCHES OF SNOW IS POSSIBLE IN THE SWEET GRASS HILLS AND THE
HIGHWOOD MOUNTAINS. ADDITIONALLY...NORTHWEST WINDS OF 10 TO 20 MPH
WILL CAUSE AREAS OF BLOWING SNOW.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ011-047-110415-
/O.CAN.KTFX.SB.Y.0005.000000T0000Z-070411T1500Z/
HILL-BLAINE-
INCLUDING THE CITIES OF...HAVRE...CHINOOK
902 PM MDT TUE APR 10 2007

...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
SNOW AND BLOWING SNOW ADVISORY. 

SNOW HAS TAPERED OFF ACROSS THE AREA AND LITTLE ADDITIONAL SNOW IS
EXPECTED THEREFORE THE SNOW ADVISORY HAS BEEN CANCELED.

$$

MTZ050-051-111115-
/O.EXT.KTFX.WS.W.0008.070411T0302Z-070411T1800Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
902 PM MDT TUE APR 10 2007

...WINTER STORM WARNING NOW IN EFFECT UNTIL 12 PM MDT WEDNESDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 12 PM MDT
WEDNESDAY. 

SNOW WILL CONTINUE TONIGHT WITH PERIODS OCCASIONAL PERIODS OF
HEAVY SNOW. BY WEDNESDAY MORNING...NEW SNOW ACCUMULATIONS OF 3 TO
6 INCHES ARE LIKELY OVER THE PLAINS...WITH UP TO A FOOT OF SNOW IN
THE LITTLE BELT MOUNTAINS...JUDITH MOUNTAINS...AND BIG SNOWY
MOUNTAINS. ADDITIONALLY...WITH NORTHWESTERLY WINDS GUSTING UP TO
35 MPH VISIBILITY WILL BE REDUCED TO LESS THAN ONE HALF MILE AT
TIMES.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ012-111115-
/O.NEW.KTFX.SN.Y.0012.070411T0302Z-070411T1500Z/
CASCADE-
INCLUDING THE CITY OF...GREAT FALLS
902 PM MDT TUE APR 10 2007

...SNOW ADVISORY IN EFFECT UNTIL 9 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MDT WEDNESDAY. 

SNOW WILL CONTINUE OVERNIGHT AND START TO TAPER OFF WEDNESDAY
MORNING. TOTAL SNOW ACCUMULATIONS OF 2 TO 6 INCHES ARE LIKELY OVER
THE PLAINS OF EASTERN CASCADE COUNTY. UP TO 10 INCHES OF SNOW IS
POSSIBLE IN THE LITTLE BELT AND HIGHWOOD MOUNTAINS.
ADDITIONALLY...NORTHWEST WINDS OF 10 TO 20 MPH WILL CAUSE AREAS OF
BLOWING SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KTFX 110809
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
209 AM MDT WED APR 11 2007

MTZ050-051-111600-
/O.CON.KTFX.WS.W.0008.000000T0000Z-070411T1800Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
209 AM MDT WED APR 11 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

SNOW WILL CONTINUE THROUGH THE REMAINDER OF TONIGHT...AND INTO
WEDNESDAY MORNING...WITH PERIODS OCCASIONAL PERIODS OF HEAVY
SNOW. BY LATE WEDNESDAY MORNING...EXPECT TOTAL SNOW ACCUMULATIONS
OF 4 TO 8 INCHES OVER THE PLAINS...AND UP TO A FOOT OF SNOW IN
THE LITTLE BELT MOUNTAINS...JUDITH MOUNTAINS...AND BIG SNOWY
MOUNTAINS. EXPECT VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF
MILE AT TIMES IN FALLING SNOW.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ010-046-049-111600-
/O.EXB.KTFX.SN.Y.0012.000000T0000Z-070411T1800Z/
EASTERN GLACIER-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...CONRAD...FAIRFIELD
209 AM MDT WED APR 11 2007

...SNOW ADVISORY IN EFFECT UNTIL NOON MDT TODAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. 

A STEADY SNOW HAS DEVELOPED ALONG THE INTERSTATE 15
CORRIDOR...FROM SWEET GRASS TO GREAT FALLS. VISIBILITIES WILL BE
REDUCED TO LESS THAN ONE HALF MILE AT TIMES ALONG INTERSTATE
15...FROM GREAT FALLS TO SWEET GRASS. EXPECT TOTAL SNOW
ACCUMULATIONS OF 4 TO 6 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ012-013-044-045-111600-
/O.EXT.KTFX.SN.Y.0012.000000T0000Z-070411T1800Z/
CASCADE-CHOUTEAU-TOOLE-LIBERTY-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...SHELBY...
CHESTER
209 AM MDT WED APR 11 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. 

A STEADY SNOW WILL CONTINUE TO FALL OVER MUCH OF
CASCADE...CHOUTEAU...LIBERTY AND TOOLE COUNTIES THROUGH THE
REMAINDER OF TONIGHT AND INTO WEDNESDAY MORNING. EXPECT
VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES IN
FALLING SNOW. TOTAL SNOW ACCUMULATIONS WILL RANGE FROM 3 TO 6
INCHES OVER THE PLAINS...AND UP TO A FOOT OF SNOW IN THE LITTLE
BELT AND HIGHWOOD MOUNTAINS.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS45 KTFX 111010
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
410 AM MDT WED APR 11 2007

MTZ051-111115-
/O.CAN.KTFX.WS.W.0008.000000T0000Z-070411T1800Z/
FERGUS-
INCLUDING THE CITY OF...LEWISTOWN
410 AM MDT WED APR 11 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING. 

AREAS OF HEAVY SNOW AND GUSTY WINDS ARE NO LONGER EXPECTED. AN
INCH OR LESS OF ADDITIONAL SNOW ACCUMULATION IS EXPECTED THIS
MORNING OVER THE PLAINS...BUT THE BIG SNOWY MOUNTAINS COULD
RECEIVE FROM 2 TO 4 INCHES OF ADDITIONAL SNOW ACCUMULATION THIS
MORNING.

$$

MTZ050-111800-
/O.CON.KTFX.WS.W.0008.000000T0000Z-070411T1800Z/
JUDITH BASIN-
INCLUDING THE CITY OF...STANFORD
410 AM MDT WED APR 11 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

ADDITIONAL SNOW ACCUMULATIONS OF UP TO 3 INCHES FOR THE LOWER
ELEVATIONS AND 3 TO 6 INCHES IN THE MOUNTAINS ARE EXPECTED THIS
MORNING. EXPECT VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF
MILE AT TIMES IN FALLING SNOW.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ010-012-013-044>046-049-111800-
/O.CON.KTFX.SN.Y.0012.000000T0000Z-070411T1800Z/
EASTERN GLACIER-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-
EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...GREAT FALLS...FORT BENTON...
SHELBY...CHESTER...CONRAD...FAIRFIELD
410 AM MDT WED APR 11 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

STEADY SNOW CONTINUES ALONG THE INTERSTATE 15 CORRIDOR... FROM
SWEET GRASS TO GREAT FALLS. VISIBILITIES WILL BE REDUCED TO LESS
THAN ONE HALF MILE AT TIMES ALONG INTERSTATE 15...FROM GREAT FALLS
TO SWEET GRASS. CONDITIONS WILL IMPROVE LATER THIS MORNING. EXPECT
ADDITIONAL SNOW ACCUMULATIONS UP TO 3 INCHES THIS MORNING. HOWEVER THE
LITTLE BELT MOUNTAINS AS WELL AS THE HIGHWOOD MOUNTAINS COULD
RECEIVE AN ADDITIONAL 3 TO 6 INCHES OF SNOW ACCUMULATION THIS
MORNING.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS45 KTFX 111429
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
829 AM MDT WED APR 11 2007

MTZ050-111800-
/O.CON.KTFX.WS.W.0008.000000T0000Z-070411T1800Z/
JUDITH BASIN-
INCLUDING THE CITY OF...STANFORD
829 AM MDT WED APR 11 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

ADDITIONAL SNOW ACCUMULATIONS OF UP TO 3 INCHES FOR THE LOWER
ELEVATIONS AND 3 TO 6 INCHES IN THE MOUNTAINS ARE EXPECTED THIS
MORNING. EXPECT VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF
MILE AT TIMES IN FALLING SNOW.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ054-111800-
/O.EXA.KTFX.SN.Y.0012.000000T0000Z-070411T1800Z/
MEAGHER-
INCLUDING THE CITY OF...WHITE SULPHUR SPRINGS
829 AM MDT WED APR 11 2007

...SNOW ADVISORY IN EFFECT UNTIL NOON MDT TODAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. 

SNOW CONTINUES OVER NORTHERN MEAGHER COUNTY WITH HEAVIER BANDS
OVER OVER THE LITTLE BELT MOUNTAINS AND ALONG THE SMITH RIVER.
VISIBILITIES WILL BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES
DUE TO HEAVY SNOW AND FOR...MAINLY NORTH OF WHITE SULPHUR SPRINGS.
EXPECT ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES BY NOON. THE
LITTLE BELT MOUNTAINS COULD RECEIVE AN ADDITIONAL 3 TO 6 INCHES
OF SNOW ACCUMULATION THIS MORNING.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ010-012-013-044>046-049-111800-
/O.CON.KTFX.SN.Y.0012.000000T0000Z-070411T1800Z/
EASTERN GLACIER-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-
EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...GREAT FALLS...FORT BENTON...
SHELBY...CHESTER...CONRAD...FAIRFIELD
829 AM MDT WED APR 11 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

STEADY SNOW CONTINUES ALONG THE INTERSTATE 15 CORRIDOR... FROM
SWEET GRASS TO GREAT FALLS. VISIBILITIES WILL BE REDUCED TO LESS
THAN ONE HALF MILE AT TIMES ALONG INTERSTATE 15...FROM GREAT
FALLS TO SWEET GRASS. CONDITIONS WILL IMPROVE LATER THIS MORNING.
EXPECT ADDITIONAL SNOW ACCUMULATIONS UP TO 3 INCHES THIS MORNING.
HOWEVER THE LITTLE BELT MOUNTAINS AS WELL AS THE HIGHWOOD
MOUNTAINS COULD RECEIVE AN ADDITIONAL 3 TO 6 INCHES OF SNOW
ACCUMULATION THIS MORNING.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS45 KTFX 111807
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1207 PM MDT WED APR 11 2007

MTZ050-111915-
/O.EXP.KTFX.WS.W.0008.000000T0000Z-070411T1800Z/
JUDITH BASIN-
INCLUDING THE CITY OF...STANFORD
1207 PM MDT WED APR 11 2007

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

LIGHT SNOW WILL CONTINUE TO DIMINISH THROUGH THIS AFTERNOON WITH
NO ADDITIONAL ACCUMULATIONS EXPECTED. THEREFORE THE WINTER STORM
WARNING HAS BEEN ALLOWED TO EXPIRE. 

$$

MTZ010-012-013-044>046-049-054-111915-
/O.EXP.KTFX.SN.Y.0012.000000T0000Z-070411T1800Z/
EASTERN GLACIER-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-
EASTERN TETON-MEAGHER-
INCLUDING THE CITIES OF...CUT BANK...GREAT FALLS...FORT BENTON...
SHELBY...CHESTER...CONRAD...FAIRFIELD...WHITE SULPHUR SPRINGS
1207 PM MDT WED APR 11 2007

...SNOW ADVISORY HAS EXPIRED...

THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

LIGHT SNOW WILL CONTINUE TO DIMINISH THROUGH THIS AFTERNOON WITH
NO ADDITIONAL ACCUMULATIONS EXPECTED. THEREFORE THE SNOW ADVISORY HAS
BEEN ALLOWED TO EXPIRE. 

$$

HOENISCH

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Apr 10, 12:15 PM MDT, 2 hours earlier.

Area forecast discussion, Apr 10, 12:15 PM MDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1215 PM MDT TUE APR 10 2007

UPDATED AVIATION SECTION ONLY

.UPDATE...
HAVE UPDATED SNOW AND BLOWING SNOW ADVISORY TO START NOW AND TO
CONTINUE THROUGH 9 AM TOMORROW. WILL DO A QUICK UPDATE TO ZONES TO
REFLECT THIS. CAMP

.UPDATE...(ISSUED AT 10 AM)
MINOR UPDATES TO GRIDS WITH SNOW OVER THE NORTHERN ZONES MOVING
VERY SLOWLY TOWARDS THE SOUTH. IT JUST STARTED TO SNOW IN GREAT
FALLS. LOWERED HIGH TEMPERATURES FOR PORTIONS OF THE ZONES. REST
OF FORECAST ON TRACK WITH SNOW ADVISORIES IN GOOD SHAPE. CAMP

&&

.PREV DISCUSSION... (ISSUED 530 AM MDT TUE APR 10 2007)
TODAY...A RATHER UNSETTLED AND COOL WEATHER PATTERN WILL CONTINUE
TO RESIDE OVER THE REGION FOR THE NEXT FEW DAYS.

OVER NORTH CENTRAL MONTANA...GUSTY WEST WINDS WILL AFFECT AREAS
BETWEEN GREAT FALLS AND CUT BANK FOR MUCH OF THE DAY...BUT WIND
SPEEDS SHOULD REMAIN BELOW WARNING CRITERIA. PERIODS OF RAIN/SNOW
ARE LIKELY OVER THE ROCKY MOUNTAIN FRONT...WITH A FEW INCHES
POSSIBLE...MAINLY ABOVE 5000 FEET. FURTHER EAST...AN AREA OF LOW
PRESSURE EAST OF LETHBRIDGE AT 3AM...WILL MOVE SOUTHEASTWARD TOWARDS
GLASGOW BY THIS EVENING. EXPECT RAIN/SNOW NOW OVER SOUTHERN ALBERTA
TO MOVE SOUTHWARD INTO THE SWEET GRASS AND HAVRE AREAS LATER THIS
MORNING. THIS PRECIP WILL BECOME MORE WIDESPREAD AND CHANGE OVER TO
ALL SNOW THIS AFTERNOON...AS COLDER AIR MOVES INTO THE REGION. THUS
A SNOW/BLOWING SNOW ADVISORY IS IN EFFECT FOR THIS REGION AFTER 3 PM
TODAY. OTHERWISE...SCATTERED SHOWERS WILL BE POSSIBLE OVER THE
REMAINDER OF THE PLAINS OF NORTH CENTRAL MONTANA.

OVER SOUTHWEST MONTANA...EXPECT A FEW SCATTERED RAIN/SNOW
SHOWERS...BUT NO SIGNIFICANT PRECIP. TEMPERATURES WILL REMAIN BELOW
NORMAL.

FOR TONIGHT...EXPECT PRECIP TO CONTINUE FROM CUT BANK TO
HAVRE...WITH THE MAIN PRECIP SHIELD CONTINUING TO MOVE
SOUTHEASTWARD TOWARDS LEWISTOWN. THUS THE CHANCES FOR PRECIP TONIGHT
WILL RISE QUITE A BIT IN THE LITTLE BELT MOUNTAINS...FORT
BENTON...STANFORD...AND LEWISTOWN AREAS. THUS A SNOW ADVISORY WILL
BE IN EFFECT TONIGHT FOR THIS AREA AS WELL. OTHERWISE...SCATTERED
LIGHT SNOW SHOWERS ARE POSSIBLE OVER THE REMAINDER OF THE REGION.

FOR THE ENTIRE SNOW ADVISORY EVENT...GENERALLY 3 TO 5 INCHES OF SNOW
ARE POSSIBLE AT LOWER ELEVATIONS...AND AROUND 10 INCHES IN THE
MOUNTAINS. SNOW TOTALS SHOULD NOT GET TO MUCH HIGHER THAN THIS...AS
THEIR WILL BE SOME MELTING DO TO A WARM GROUND...AND THE MAIN AREA
OF LOW PRESSURE IS FORECASTED TO WEAKEN AS IT MOVES SOUTHEAST
TOWARDS GLASGOW.

FOR WEDNESDAY THROUGH THURSDAY...A LIGHT NORTHWESTERLY FLOW ALOFT
WILL RESIDE OVER THE REGION. WITH VERY COLD AIR ALOFT...COMBINED
WITH A FEW UPPER LEVEL DISTURBANCES MOVING THROUGH...THERE WILL
CONTINUE TO BE A CHANCE FOR RAIN/SNOW SHOWERS OVER THE
REGION...ESPECIALLY DURING THE AFTERNOON/EARLY EVENING HOURS. THERE
IS A SLIGHTLY BETTER CHANCE FOR PRECIP WEDNESDAY MORNING AS WELL IN
THE LEWISTOWN AREA...AS PRECIP FROM TONIGHTS EVENT WILL BE SLOW TO
MOVE OUT. AFTERNOON TEMPERATURES WILL CONTINUE TO REMAIN WELL BELOW
NORMAL ACROSS THE REGION. BRUSDA

THURSDAY NIGHT THROUGH SUNDAY NIGHT...MODELS ARE NOT IN AS GOOD
AGREEMENT AS THEY WERE LAST NIGHT. DIFFERENCES EVEN SHOW UP EARLY IN
THE PERIOD. AN UPPER RIDGE WILL BE MOVING THROUGH THE AREA LATER IN
THE WEEK. BY SATURDAY MORNING THE GFS MODEL STILL HAS THE UPPER
RIDGE WEST OF THE FORECAST AREA BUT THE ECMWF AND UKMET MODELS HAVE
THE UPPER RIDGE EAST OF THE FORECAST AREA. A SHORTWAVE IS THEN
FORECAST TO MOVE EAST BEHIND THE UPPER RIDGE. THE ECMWF KEEPS THE
RIDGE EAST OF US STRONG AND KEEPS THE SHORTWAVE IN CANADA. ON THE
OTHER HAND THE GFS MOVES THE SHORTWAVE THROUGH THE FORECAST AREA ON
SUNDAY WITH AN UPPER RIDGE DEVELOPING BEHIND IT. BY MONDAY MORNING
THE GFS HAS NW FLOW ALOFT OVER THE AREA WHILE THE ECMWF HAS SW FLOW
ALOFT. DESPITE THESE DIFFERENCES GENERAL TREND OF THE FORECAST LOOKS
GOOD. AFTER A SMALL CHANCE OF PRECIPITATION THURSDAY NIGHT...FRIDAY
SHOULD BE DRY. THEN LOOK FOR AN INCREASED CHANCE OF PRECIPITATION BY
LATE IN THE WEEKEND. MODELS POINT TO A WARM DAY SATURDAY WITH COOLER
TEMPERATURES FOR SUNDAY. INHERITED FORECAST SEEMS TO HAVE TRENDS
HANDLED WELL SO DID NOT MAKE ANY MAJOR CHANGES TO THE CHANCES OF
PRECIPITATION OR TEMPERATURES.  BLANK

MONDAY THROUGH TUESDAY....MODEL INCONSISTENCIES DURING THIS PERIOD
DETRACT FROM FORECAST CONFIDENCE. I WENT WITH PERSISTENCE AND A
COMPROMISE SOLUTION OF A FEW WEAK DISTURBANCES IN A NORTHWESTERLY
UPPER AIR FLOW MOVING ACROSS THE FORECAST AREA. PARTLY TO MOSTLY
CLOUDY SKIES ARE EXPECTED WITH SCATTERED RAIN OR SNOW SHOWERS OVER
THE MOUNTAINS. DOWNSLOPE WINDS WILL LIMIT PRECIPITATION ACROSS THE
PLAINS AND LARGER VALLEYS TO ISOLATED RAIN SHOWERS. THESE WINDS
ALONG WITH WARMER AIR ALOFT WILL BRING WARMER TEMPERATURES TO MOST
OF THE AREA. EK

&&

.AVIATION...
UPDATED 1815Z.
THE UPPER LEVEL TROUGH OVER THE CENTRAL CONUS WITH THE BROAD UPPER
LEVEL RIDGE ALONG AND OFF THE PACIFIC COAST WILL KEEP A MOIST
NORTHWESTERLY FLOW ALOFT OVER NORTH CENTRAL AND SOUTHWEST MONTANA
THROUGH 18Z WEDNESDAY. A SLOW-MOVING SHORTWAVE TROUGH IN THE FLOW
WILL MOVE SOUTHEAST THROUGH CENTRAL AND EASTERN MONTANA THIS
AFTERNOON AND TONIGHT. PRECIPITATION WILL SPREAD SOUTH OVER NORTH
CENTRAL AND CENTRAL MONTANA THROUGH THIS AFTERNOON. IT WILL START AS
A RAIN/SNOW MIX THEN TRANSITION TO ALL SNOW FROM THE NORTH AS A
SURFACE LOW MOVES SOUTHEAST THROUGH EASTERN MONTANA AND BRINGS
COOLER CANADIAN AIR INTO THE AREA. BREEZY WESTERLY SURFACE WINDS
WILL ALSO SHIFT MORE NORTHERLY AND DECREASE LATE THIS AFTERNOON AND
EVENING AS THE SURFACE LOW EXITS THE AREA. VFR TO HIGH MVFR
CONDITIONS WILL GENERALLY DECREASE TO ALL MVFR CONDITIONS WITH
OCCASIONAL IFR CONDITIONS BY THIS EVENING. CONDITIONS WILL GRADUALLY
IMPROVE AFTER MIDNIGHT FROM THE NORTH AS THE SHORTWAVE BEGINS
EXITING THE AREA. THE KHLN TAF SITE WILL ALSO SEE OCCASIONAL MVFR
CONDITIONS LATER THIS AFTERNOON THROUGH THIS EVENING.
HOWEVER...DETERIORATING CONDITIONS ACROSS THE BULK OF SOUTHWEST
MONTANA WILL MAINLY BE IN THE MOUNTAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  41  27  40  26 /  40  50  20  20
CTB  39  25  38  26 /  80  60  20  20
HLN  46  29  44  25 /  20  30  10  20
BZN  44  24  43  22 /  40  20  20  20
WEY  31  15  33  13 /  30  20  20  20
DLN  42  24  43  24 /  20  10  10  20
HVR  40  28  37  27 /  90  80  30  20
LWT  39  25  34  23 /  30  80  40  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
SNOW AND BLOWING SNOW ADVISORY UNTIL 9 AM MDT WEDNESDAY FOR
MTZ011-013-044-045-047-050-051.

&&

SHORT TERM...CAMP/BRUSDA
LONG TERM...BLANK/EK
AVIATION...COULSTON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Apr 10, 5:30 AM MDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
530 AM MDT TUE APR 10 2007

MTZ009-010-012-046-048-049-111200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
530 AM MDT TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY IS LOW.

GUSTY WEST WINDS WILL CONTINUE TO AFFECT THE ROCKY MOUNTAIN FRONT
AND THE ADJACENT PLAINS THROUGH MID AFTERNOON. EXPECT SUSTAINED
WINDS NEAR 35 MPH...WITH GUSTS NEAR 50 MPH. ISOLATED GUSTS NEAR
60 MPH ARE POSSIBLE AT RIDGE TOPS ALONG THE ROCKY MOUNTAIN FRONT.

SCATTERED RAIN AND SNOW SHOWERS OVER THE REGION TODAY...WILL
BECOME ALL SNOW BY THIS EVENING. HOWEVER...ANY SNOW ACCUMULATIONS
ARE EXPECTED TO BE LESS THAN 2 INCHES AT THIS TIME OVER THE
PLAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011-013-044-045-047-050-051-111200-
HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-
530 AM MDT TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED RAIN AND SNOW SHOWERS WILL AFFECT LOCATIONS BETWEEN
SHELBY AND HARLEM...AND PORTIONS OF CENTRAL MONTANA...INCLUDING
FORT BENTON...STANFORD...AND LEWISTOWN THROUGH TODAY. AS COLDER
AIR MOVES INTO THE REGION THIS AFTERNOON AND EVENING...THE
PRECIPITATION WILL CHANGE TO ALL SNOW. PERIODS OF SNOW WILL
CONTINUE THROUGH TONIGHT...WITH SNOW ACCUMULATIONS RANGING FROM 3
TO 5 INCHES OVER THE PLAINS...AND UP TO 10 INCHES IN THE
MOUNTAINS. GUSTY NORTHWEST WINDS WILL PRODUCE AREAS OF BLOWING
SNOW AND REDUCED VISIBILITIES. THUS...A SNOW AND BLOWING SNOW
ADVISORY IS IN EFFECT FOR LATE THIS AFTERNOON...THROUGH 9 AM
WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-014-015-052>055-111200-
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON-
BROADWATER-MEAGHER-GALLATIN-
530 AM MDT TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:10 AM MDTSnow and Blowing Snow AdvisoryTFX17 hr

Nearby

Winter Storm Warnings in Montana, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.